Alert archive / Nevada / Flash Flood Watches in 2012

Flash Flood Watch 5, NWS Las Vegas, NV

July 31, 2012Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this flash flood watch at Jul 31, 2012, 2:29 AM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It took effect at Jul 31, 2012, 8:00 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jul 31, 2012, 2:29 AM PDT (09:29 UTC)
In effect from
Jul 31, 2012, 8:00 AM PDT
Expired
Jul 31, 2012, 8:59 PM PDT
In force
13 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
2294 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WGUS65 KVEF 310929
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
229 AM PDT TUE JUL 31 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE OVER THE AREA WILL CREATE THE POTENTIAL FOR THUNDERSTORMS
PRODUCING HEAVY RAIN AND FLASH FLOODING TODAY THROUGH THIS EVENING.

AZZ001>003-036-CAZ524>527-NVZ016-020>022-311900-
/O.NEW.KVEF.FF.A.0005.120731T1500Z-120801T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
229 AM PDT TUE JUL 31 2012 /229 AM MST TUE JUL 31 2012/

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM PDT /8 AM MST/ THIS
MORNING THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA... 
  CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING 
  AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE... 
  LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND 
  NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ BASIN...EASTERN 
  MOJAVE DESERT...MORONGO BASIN AND SAN BERNARDINO COUNTY-UPPER 
  COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL 
  RECREATION AREA...LAS VEGAS VALLEY...NORTHEAST CLARK COUNTY 
  AND SOUTHERN CLARK COUNTY. 

* FROM 8 AM PDT /8 AM MST/ THIS MORNING THROUGH THIS EVENING

* AN UNUSUALLY MOIST AIR MASS IS IN PLACE OVER MOHAVE...CLARK AND
  EASTERN SAN BERNARDINO COUNTIES. IN ADDITION...AN AREA OF LOW
  PRESSURE WILL LINGER OVER THE SAME AREA PROVIDING SUFFICIENT
  LIFT AND INSTABILITY FOR THUNDERSTORM DEVELOPMENT. STORMS THAT
  FORM WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AND
  SUBSEQUENT FLASH FLOODING TODAY THROUGH THIS EVENING.

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER 
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS 
  AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL 
  SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS 
  AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER 
  ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN 
  ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM 
  WHERE ANY RAIN FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$
2 follow-up statements
892 
WGUS65 KVEF 311837
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
1137 AM PDT TUE JUL 31 2012

.A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW
PRESSURE OVER THE AREA WILL BRING POTENTIAL FOR HEAVY RAIN AND
FLASH FLOODING THROUGH THIS EVENING.

AZZ001>003-036-CAZ524>527-NVZ016-020>022-010500-
/O.CON.KVEF.FF.A.0005.000000T0000Z-120801T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
1137 AM PDT TUE JUL 31 2012 /1137 AM MST TUE JUL 31 2012/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM
MST/ THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN 
  NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  ARIZONA...LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL 
  RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN 
  CALIFORNIA...CADIZ BASIN...EASTERN MOJAVE DESERT...MORONGO 
  BASIN AND SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. 
  IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LAS 
  VEGAS VALLEY...NORTHEAST CLARK COUNTY AND SOUTHERN CLARK 
  COUNTY. 

* UNTIL 10 PM PDT /10 PM MST/ THIS EVENING

* AN UNUSUALLY MOIST AIR MASS IS IN PLACE OVER MOHAVE...CLARK 
  AND EASTERN SAN BERNARDINO COUNTIES. IN ADDITION...AN AREA OF 
  LOW PRESSURE WILL LINGER OVER THE SAME AREA PROVIDING 
  SUFFICIENT LIFT AND INSTABILITY FOR THUNDERSTORM DEVELOPMENT. 
  STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY 
  RAIN AND SUBSEQUENT FLASH FLOODING TODAY THROUGH THIS EVENING. 

* TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER
  LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS AND
  MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL SECONDARY
  ROADS MAY WASH OUT OR BE IMPASSABLE. STORM DRAINS AND FLOOD
  CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER AS WELL AS
  DEBRIS. IN ADDITION...RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM
  FROM WHERE ANY RAIN FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$

MORGAN
422 
WGUS65 KVEF 010359
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
859 PM PDT TUE JUL 31 2012

AZZ001>003-036-CAZ524>527-NVZ016-020>022-010500-
/O.CAN.KVEF.FF.A.0005.000000T0000Z-120801T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
859 PM PDT TUE JUL 31 2012 /859 PM MST TUE JUL 31 2012/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA...
SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA HAS BEEN CANCELLED.
THUNDERSTORMS LARGELY DISSIPATED ACROSS THE WATCH AREA DURING
THE EVENING. THOUGH ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE
OVERNIGHT...CONDITIONS ARE NO LONGER FAVORABLE FOR EXTENSIVE FLASH
FLOODING AND THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

JA

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 9:38 PM PDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 30, 9:38 PM PDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
938 PM PDT MON JUL 30 2012

.SYNOPSIS...MONSOON MOISTURE WILL BRING CHANCES FOR THUNDERSTORMS TO
MUCH OF THE REGION THROUGH THE WEEK. HEAVY RAIN AND FLASH FLOODING
WILL BE A THREAT EACH DAY.
&&

.UPDATE...THUNDERSTORMS WERE RELATIVELY SPARSE OVER THE FORECAST
AREA THIS EVENING IN SPITE OF THE OBVIOUS CIRCULATION ASSOCIATED
WITH THE INVERTED TROUGH EXTENDING UP THE SOUTHEAST NEVADA BORDER.
AN EXTENSIVE AREA OF LIGHT SHOWERS WAS ALIGNED WITH THE TROUGH AXIS
BETWEEN LAS VEGAS AND KINGMAN. THIS FEATURE AND THE DEEP MOIST AND
UNSTABLE AIR WILL LINGER OVER THE SAME AREA THROUGH WEDNESDAY. THE
00Z NAM AND GFS INDICATE THE CLOSED CIRCULATION CURRENTLY ALONG THE
SOUTHERN CALIFORNIA/MEXICO BORDER WILL SLOWLY LIFT UP INTO EASTERN
SAN BERNARDINO COUNTY BY TUESDAY AFTERNOON. THIS MAY ENHANCE
CONVECTION OVER THE AREA SOUTH OF I-40 LATE TONIGHT THROUGH TUESDAY
MORNING. HOWEVER...WITH THE RECENT RADAR TRENDS INDICATING SUBDUED
THUNDERSTORMS...THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE
ON SCHEDULE. EXTENSIVE CLOUD COVER WILL LIMIT HEATING THROUGH EARLY
TUESDAY. THOUGH LOCALIZED FLASH FLOODING IS A GOOD BET AGAIN
TUESDAY...I AM HESITANT TO GO WITH ANOTHER FLASH FLOOD WATCH GIVEN
THE LACK OF THUNDERSTORM DEVELOPMENT SO FAR WITH THE INVERTED TROUGH.
WE WILL SEE HOW THINGS GO OVERNIGHT...IF THERE WERE A NEED...I THINK
THE MOST FAVORABLE AREAS WOULD BE OVER MOHAVE COUNTY AND SOUTH OF
I-15 IN EASTERN SAN BERNARDINO AND SOUTHERN CLARK COUNTIES NEAR THE
APPROACHING CLOSED CIRCULATION. NO SIGNIFICANT CHANGES ARE NEED TO
THE GOING FORECAST.
&&

.AVIATION...FOR MCCARRAN...SHOWERS AND ISOLATED THUNDERSTORMS ARE
EXPECTED TO AFFECT THE MORMON MESA AND PEACH SPRINGS CORRIDORS
THROUGH MIDNIGHT BEFORE COVERAGE DIMINISHES LATE. WINDS ARE EXPECTED
TO REMAIN EASTERLY OVERNIGHT WITH SPEEDS RANGING FROM 8-14KTS.
CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE WEEK.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH THE WEEK...WITH THE GREATEST CHANCES NEAR AND SOUTHEAST OF
I-15. VERY HEAVY RAIN AND OUTFLOW WINDS WILL BE THE MAIN THREATS.
&&

.PREV DISCUSSION...
214 PM PDT MON JUL 30 2012

.SHORT TERM...SATELLITE LOOP SHOWED WELL DEFINED CIRCULATION OVER
THE FAR SOUTHERN CWA TRYING TO MOVE NORTH BUT BEING BLOCKED BY THE
BIG RIDGE OVER NORTHERN NEVADA. SURFACE OBS SHOWED HIGH DEWPOINTS
OVER THE SOUTHEAST HALF TO TWO THIRDS OF THE CWA...AND THE
COMBINATION OF THE TWO WAS FUELING THUNDERSTORMS WITH HEAVY RAIN
ROUGHLY SOUTHEAST OF I-15 EARLY THIS AFTERNOON. THESE STORMS WILL
GRADUALLY PROGRESS NORTHWEST THIS EVENING AND TONIGHT...THEN THE
DISTURBANCE IS EXPECTED TO STALL RIGHT OVER OUR CWA. THIS SHOULD
KEEP SIGNIFICANT FORCING IN PLAY FOR THE SOUTHEAST TWO THIRDS OF THE
AREA...WITH ONE HOPE FOR A REPRIEVE...IF IT RAINS LONG ENOUGH IN ONE
PLACE TO COMPLETELY OVERTURN THE AIRMASS THEN THAT AREA WOULD QUIET
DOWN FOR A DAY OR SO. SUCH CONVECTIVE SCALE PHENOMENA ARE NEARLY
IMPOSSIBLE TO FORECAST WITH ANY LEAD TIME...SO KEPT CHANCE TO LIKELY
POPS GOING OVER THE SOUTHEAST HALF OF THE CWA THROUGH THURSDAY. VERY
JUICY AIR WILL REMAIN IN PLACE...AND FLASH FLOODING WILL BE A
SIGNIFICANT THREAT WITH ANY SLOW MOVING THUNDERSTORMS. POINT
TEMPERATURES WILL BE HIGHLY DEPENDENT ON LOCATION AND TIMING OF
CONVECTION EACH DAY.

.LONG TERM...THE MODELS SHOW SOME HINT OF DRIER AIR TRYING TO PUSH
IN FROM THE SOUTHWEST OVER THE WEEKEND AS A SHORTWAVE TROUGH RIDES
AROUND THE PERIPHERY OF THE SOUTHERN PLAINS RIDGE. THIS SEEMS
PHYSICALLY REALISTIC...BUT TIMING SUCH FEATURES SEVERAL DAYS OUT IS
ALWAYS PROBLEMATIC. TWEAKED THE FORECAST A LITTLE BIT IN THAT
DIRECTION...BUT DID NOT JUMP ON IT. IF THE DRYING TREND
OCCURS...TEMPERATURES WOULD START AN UPWARD TREND AS WELL.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...ADAIR
AVIATION...GORELOW
PREV DISCUSSION...MORGAN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 30, 10:42 AM PDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
1042 AM PDT MON JUL 30 2012

AZZ001>003-036-CAZ524-526-527-NVZ016-020>022-310845-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
1042 AM PDT MON JUL 30 2012 /1042 AM MST MON JUL 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
THIS EVENING. HEAVY RAIN WILL BE POSSIBLE WITH STORMS AND A FLASH
FLOOD WATCH IS IN EFFECT FROM 9 AM THIS MORNING UNTIL 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MONSOON MOISTURE WILL LINGER THROUGH SUNDAY LEADING TO A CHANCE OF
MAINLY AFTERNOON AND EVENING THUNDERSTORMS. OVERALL THE HEAVY
RAINFALL POTENTIAL WITH STORMS WILL DECREASE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED
TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ519>523-525-NVZ014-015-017>019-310845-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-
1042 AM PDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MONSOON MOISTURE WILL CONTINUE TO INCREASE TOWARD THE NORTHWEST
LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
TODAY WITH LOCALLY HEAVY RAIN. ESMERALDA COUNTY AND NORTHERN INYO
COUNTY ARE EXPECTED TO REMAIN MAINLY DRY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MONSOON MOISTURE WILL LINGER THROUGH SUNDAY LEADING TO A CHANCE OF
MAINLY AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER SOUTHEAST
NEVADA...EASTERN SAN BERNARDINO COUNTY AND MOHAVE COUNTY. OVERALL
THE HEAVY RAINFALL POTENTIAL WITH STORMS WILL DECREASE THROUGH
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:39 AM PDTAreal Flood AdvisoryVEFClark51 min
Jul 31, 2:33 PM PDTFlash Flood WarningVEFClark, Nye117 min
Jul 31, 2:42 PM PDTFlash Flood WarningVEFClark3 hr
Jul 31, 4:37 PM PDTFlash Flood WarningVEFClark113 min
Jul 31, 12:14 PM PDTAreal Flood AdvisoryVEFMohave83 min
Jul 31, 1:55 PM PDTFlash Flood WarningVEFMohave2 hr
Jul 31, 2:21 PM PDTFlash Flood WarningVEFMohave114 min
Jul 31, 2:48 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 31, 3:12 PM PDTAreal Flood AdvisoryVEFMohave113 min
Jul 31, 3:24 PM PDTFlash Flood WarningVEFMohave111 min
Jul 31, 4:15 PM PDTFlash Flood WarningVEFMohave2 hr
Jul 31, 4:29 PM PDTFlash Flood WarningVEFMohave2 hr
Jul 30, 5:54 PM PDTSevere Thunderstorm WarningVEFSan Bernardino51 min
Jul 31, 10:00 AM PDTFlash Flood WarningVEFSan Bernardino2 hr
Jul 31, 10:08 AM PDTFlash Flood WarningVEFSan Bernardino112 min
Jul 31, 10:38 AM PDTFlash Flood WarningVEFSan Bernardino94 min
Jul 31, 11:58 AM PDTFlash Flood WarningVEFSan Bernardino2 hr
Jul 31, 12:03 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 31, 1:30 PM PDTFlash Flood WarningVEFSan Bernardino49 min
Jul 31, 2:00 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Jul 31, 3:05 PM PDTFlash Flood WarningVEFSan Bernardino42 min
Jul 31, 3:25 PM PDTFlash Flood WarningVEFSan Bernardino65 min

Nearby

Flash Flood Watches in Nevada, 2012Flash Flood Watches in Arizona, 2012Flash Flood Watches in California, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.